# SDR DALA2023112709740

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,100 hours, 31,939 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION ON ELECTRICAL CONNECTOR OF MANUAL DRIVE CWW EXTEND OF APU IN LET FLAPPER. CORRECTIVE ACTION: REPLACED APU AIR INTAKE FLAP ACTUATOR PER A320 FAM AMM 49-16-51-000-003-A AND A320 FAM AMM 49-16-51-400-003-A. (0076551)
